# SDR DALA2015021201180

- Difficulty date: February 10, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  FORMER ON VENTRAL PANEL SUPPORT PROJECTION STAIR TUBE TORQUE BEAM. FORMER WAS REMOVED, REPLACED, OPEN NEW HOLES TREATED AND PAINTED, AND INSTALLED IAW SRM 51-30-2, 51-10-4, 51-10-3 PAR 14 AND 21 AND 51-30-5 AND IAW DWG 9911953.
